| Model Number |
URF-P6R |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The uretero-reno fiberscope was returned to the service center for a separate issue.During evaluation of the device, a piece of the distal end plastic c-body was found to be missing, likely due to a high energy device thermal burn, and was replace.There was no patient involvement, and no harm was reported as a result of the event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of missing piece of distal end plastic c-body could not be determined, however, the issue was likely the result of a burn/thermal/thermal damage due to user handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.